# SDR AALA991698

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 54.1-54.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEVEL 2 CORROSION BEYOND LIMITS.  REMOVED AND REPLACED STRINGER SECTION FROM STATION 54.1 TO 54.3 AS PER SRM 53-10-14.  (M)
